# SDR 0001731232

- Difficulty date: April 6, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 82,401 hours, 17,463 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''M'' CHECK, FOUND CORROSION ON LEFT HAND WING LEADING EDGE FRONT SPAR LOWER SURFACE SACRIFICIAL DOUBLER.  REPAIRED PER EA 12-175599.
